Edinburgh Research Explorer

Averages in vector spaces over finite fields

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Original languageEnglish
Pages (from-to)13-27
Number of pages15
JournalMathematical Proceedings of The Cambridge Philosophical Society
Volume144
Issue number1
DOIs
Publication statusPublished - Jan 2008

Abstract

We study the analogues of the problems of averages and maximal averages over a surface in R-n when the euclidean structure is replaced by that of a vector space over a finite field, and obtain optimal results in a number of model cases.

Download statistics

No data available

ID: 108883